Tran Dinh Ke
Tran Dinh Ke
Khoa Toán-Tin, Đại học Sư phạm Hà Nội
Email được xác minh tại hnue.edu.vn - Trang chủ
Tiêu đề
Trích dẫn bởi
Trích dẫn bởi
Năm
Decay solutions for a class of fractional differential variational inequalities
TD Ke, N Van Loi, V Obukhovskii
Fractional Calculus and Applied Analysis 18 (3), 531-553, 2015
452015
On quasilinear parabolic equations involving weighted p-Laplacian operators
CT Anh, TD Ke
Nonlinear Differential Equations and Applications NoDEA 17 (2), 195-212, 2010
362010
Decay integral solutions for a class of impulsive fractional differential equations in Banach spaces
T Ke, D Lan
Fractional Calculus and Applied Analysis 17 (1), 96-121, 2014
312014
Long-time behavior for quasilinear parabolic equations involving weighted p-Laplacian operators
CT Anh, TD Ke
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4415-4422, 2009
282009
On a class of fractional order differential inclusions with infinite delays
TD Ke, V Obukhovskii, NC Wong, JC Yao
Applicable Analysis 92 (1), 115-137, 2013
242013
Global attractor for the m-semiflow generated by a quasilinear degenerate parabolic equation
CT Anh, NM Chuong, TD Ke
Journal of Mathematical Analysis and Applications 363 (2), 444-453, 2010
222010
Decay integral solutions for neutral fractional differential equations with infinite delays
NT Anh, TD Ke
Mathematical Methods in the Applied Sciences 38 (8), 1601-1622, 2015
202015
Asymptotic behavior of solutions to a class of differential variational inequalities
NT Van Anh, TD Ke
Annales Polonici Mathematici 114 (2), 147-164, 2015
202015
Global attractor for a semilinear parabolic equation involving the Grushin operator
CT Anh, PQ Hung, TD Ke, TT Phong
Electronic Journal of Differential Equations 2008 (32), 1-11, 2008
202008
Power-Rate Synchronization of Fractional-Order Nonautonomous Neural Networks with Heterogeneous Proportional Delays
CT Kinh, LV Hien, TD Ke
Neural Processing Letters 47, 139–151, 2018
162018
Existence and continuity of global attractors for a degenerate semilinear parabolic equation
CT Anh, TD Ke
Electronic Journal of Differential Equations 2009 (61), 1-13, 2009
162009
On the differential variational inequalities of parabolic‐elliptic type
NT Van Anh, TD Ke
Mathematical Methods in the Applied Sciences 40 (13), 4683–4695, 2017
152017
Existence of solutions for a nonlinear degenerate elliptic system.
NM Chuong, TD Ke
Electronic Journal of Differential Equations 2004, Paper No. 93, 15 p …, 2004
152004
Generalized Cauchy problems involving nonlocal and impulsive conditions
NM Chuong, TD Ke
Journal of Evolution Equations 12 (2), 367-392, 2012
142012
Global attractor for a class of functional differential inclusions with Hille–Yosida operators
TD Ke, D Lan
Nonlinear Analysis: Theory, Methods & Applications 103, 72-86, 2014
132014
On nonlocal problems for retarded fractional differential equations in Banach spaces
Cung The Anh, TD Ke
Fixed Point Theory 15 (2), 373-392, 2014
132014
Approximate controllability for systems governed by nonlinear Volterra type equations
TD Ke, V Obukhovskii, NC Wong, JC Yao
Differential Equations and Dynamical Systems 20 (1), 35-52, 2012
132012
On semilinear integro-differential equations with nonlocal conditions in Banach spaces
T Dinh Ke, V Obukhovskii, NC Wong, JC Yao
Abstract and applied analysis 2012, 2012
112012
Topological methods for some classes of differential variational inequalities
N Van Loi, TD Ke, V Obukhovskii, P Zecca
Journal of Nonlinear and Convex Analysis 17 (3), 403-419, 2016
102016
Existence result for a semilinear parametric problem with Grushin type operator
NM Chuong, TD Ke
Electronic Journal of Differential Equations 2005 (107), 1-12, 2005
102005
Hệ thống không thể thực hiện thao tác ngay bây giờ. Hăy thử lại sau.
Bài viết 1–20